# SDR SWAA2024100135409

- Difficulty date: September 8, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N8725L
- Make and model: Boeing 737-8
- Aircraft serial: 42575
- Aircraft time: 12,675 hours, 5,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD CORNER SCUFF PLATE IS CRACKED<[01] AFT CARGO COMPARTMENT FWD CORNER SCUFF PLATE WAS REPAIRED ON BACKSHOP W/O 45960/1000/0001 SERIAL NO. 9381843 SHOP WELD IAW SRM 53-60-15-2R-1;[02] VERIFIED ITEM 1 C/W
